# SDR ASAA2015060212046

- Difficulty date: June 2, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,887 hours, 7,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS CRACKED AT BS 727H.  ACFT GROUNDED. REPAIRED AFT CARGO COMPARTMENT RT TRANSITION PANEL AT BS 727H IAW SRM 53-00-53-2R-5, REPAIR 5.
